# SDR W8PA960192

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC15061702
- Condition: Corroded
- Location: Bs 927-947.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-CHECK, FOUND THE SEAT TRACK SUPPORT, RBL 18, TO BE CORRODED FROM BS 927-947.5.  FOUND THE CORROSION TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW SUPPORT.  (M)
